I have been having night sweats, lower left abdominal pain (light) and lower left back pain. The pain comes and goes and mainly at night when I am laying down. I have just come off pain medication (hydrocodone). The night sweats have been for some time, but the lower left/abdominal & back has just started in the last week. Could this be due to the pain medication?
it's possible, i've heard pain medication causes constipation as a side effect and you might be getting a small case of diverticulitis..lots of medicines cause constipation, especially sleeping pills/pain pills because they sort of 'deaden' the nerves from pain but also slow down motility.
Hopefully you don't need that pain medication anymore and i'd start adding a little more fiber and water to the diet to get things going again..hopefully it's not divertiuclitis or anything like that...
also with night sweats you might have a thyroid issue..that also causes constipation and night sweats/flashes insominia and such so if the fiber or symptoms don't go away i'd maybe think about getting that checked out but the simple route is to stop those pain meds and get things moving again without any straining* *important not to do*
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.